Drug Reaction With Eosinophilia and Systemic Symptoms ( DRESS Syndrome) Manifesting With Pseudolymphoma Multisystemic Organ Involvement

Read full text
Authors: Hilary Regan, Gerard O. Sullivan, P. Marren
Cited by: 0
References: 8

Abstract

Drug reaction with Eosinophilia and Systemic Symptoms is a rare significant cutaneous adverse reaction with associated mortality. Extensive pseudolymphomatous multiorgan manifestations with prolonged latency from nonsteroidal anti-inflammatory exposure highlight the clinical spectrum and severity. Early recognition, timely intervention, prolonged treatment, and follow-up are essential.

Fields of Study & Subjects

Drug-Induced Adverse Reactions Eosinophilic Disorders and Syndromes Pharmacovigilance and Adverse Drug Reactions

Publication details

Journal / source
Clinical Case Reports
Volume
14
Issue
1
Pages
e71887–e71887
Publication date
1 January 2026
Language
EN